# SDR FDEA202009092163

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 55,192 hours, 24,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 321491
- Part serial: 2572
- Condition: Inoperative
- Location: Door Slide
- Part time: 36,802 hours, 19,874 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT CABIN DOOR SLIDE ECAM DOES NOT SHOW "SLIDE" WHEN ARMED.   REMOVED  AND REPLACED AUTONOMOUS STANDBY SUPPLY UNIT USING AIRBUS 300 MM 52-73-18-04-0.  OPERATIONS CHECKED GOOD.
